MAUDE Adverse Event Report: WELCH ALLYN INC PKG THERM INTL,M692,4',OR,W; THERMOMETER, ELECTRONIC, CLINICAL

WELCH ALLYN INC PKG THERM INTL,M692,4',OR,W; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 01692-400
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported probe was hot.This incident was captured under hillrom complaint ref #(b)(4).
 
Additional Manufacturer Narrative
The customer reported that the probe was hot.There were no allegations of injury.The welch allyn suretemp plus is a portable thermistor thermometer used for accurately measuring body temperatures at oral, axillary, or rectal sites.The device was not returned for inspection.There was no reported patient involvement or injury in this complaint, however, as this event could potentially lead to a serious injury if it were to recur, baxter considers this complaint reportable.
 
Event or Problem Description
Customer reported probe was hot.This incident was captured under hillrom complaint ref#: (b)(4).

Brand Name
PKG THERM INTL,M692,4',OR,W
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key21127846
Report Number1316463-2025-00008
Device Sequence Number7583023
Product Code FLL
UDI-Device Identifier00732094028942
UDI-Public732094028942
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01692-400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown